MAUDE Adverse Event Report: ACCESS VASCULAR. INC. HYDROPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

ACCESS VASCULAR. INC. HYDROPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number PICC-142 CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Report of a catheter break.
 
Additional Manufacturer Narrative
The complainant reported a break in a picc line on 11 july 2024.The complainant identified that the line had been in place for approximately 17 days when it was removed.The patient had been receiving daily infusions.The treatment was completed with a peripheral intravenous (piv) tube (7 days).No manufacturing issues were identified in the lot history review.The catheter was returned for investigation on 09 aug 2024.A break in the catheter was identified at the 4.3cm mark.No occlusions were detected in the catheter.Signs of kinks in the catheter were identified at the 3.7cm, 4.3cm, and 5.0 marks.There were indications of abrasion of the catheter at the site of the break that could have contributed to the break.There is no clear indication of what could have caused the abrasion.A root cause of the break could not be determined.

Brand Name
HYDROPICC
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR. INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
elizabeth haines
749 middlesex turnpike
billerica, MA 01821
7815386594
MDR Report Key19952143
Report Number3015060232-2024-00017
Device Sequence Number8941767
Product Code LJS
UDI-Device Identifier00862559000487
UDI-Public(01)00862559000487
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K193015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2025
Device Model NumberPICC-142 CM
Device Catalogue Number80001104
Device Lot Number11560170
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown